# SDR AWKA202201190031

- Difficulty date: January 16, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N354VJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20614
- Aircraft time: 4,508 hours, 2,322 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, DURING GEAR RETRACTION, FLIGHT CREW RECEIVED A WING ANTI ICE LEAK WARNING MESSAGE. A FEW SECONDS LATER THE WARNING MESSAGE WENT AWAY AND THEN THEY RECEIVED L WING ANTI ICE FAIL, R WING ANTI ICE FAIL, & L WING A/I PRESS HI CAUTION MESSAGES AND L ENG THRUST FAULT, R ENG THRUST FAULT, & ICE DETECTED ADVISORY MESSAGES, AS WELL AS YELLOW FLOW LINES ON THE ANTIICE SYNOPTIC PAGE WITH THE LEFT WING ANTI ICE VALVE AMBER. THE CREW IMMEDIATELY DEPARTED FROM ICING CONDITIONS. CONCURRENTLY, SMOKE BEGAN TO BE VISIBLE IN THE COCKPIT AND CABIN WHICH SMELLED OF GLYCOL BURNING. THE APU WAS SECURED WHILE SWITCHING BLEED SOURCES TO THE ENGINES. ONCE EXITING ICING CONDITIONS, THE CREW SECURED THE ANTI ICING SYSTEM. AN UNEVENTFUL LANDING WAS ACCOMPLISHED. EXTENSIVE TROUBLESHOOTING WAS ACCOMPLISHED AND SEVERAL ELECTRICAL CONNECTORS REPLACED ON THE LEADING EDGE BLEED LOOPS. THE SYSTEM WAS FUNCTIONALLY TESTED AND NO FAULTS WERE NOTED. IT IS BELIEVED THAT DEICING FLUID HAD GOTTEN INTO THE SYSTEM AND CREATED THE SMOKE AS IT ENTERED THE PACK. THE AIRCRAFT WAS SUBSEQUENTLY RETURNED TO SERVICE.
